# SDR ABXA010859

- Difficulty date: January 21, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- Aircraft time: 84,245 hours, 26,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN WHEEL WELL INSIDE KEEL BEAM, STATION 910, VERTICAL ATTACH ANGLE, LOWER END CRACKED WITH STOP DRILL HOLE.  INSTALLED REPAIR ANGLES IAW REA D853-41947.
